MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR® NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7312
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family (a1) was the initial reporter (e1), so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.This event is related to mdr 1810909-2023-00247.
 
Event or Problem Description
The customer reported that within 10 minutes, she obtained blood glucose readings of 67 mg/dl, 244 mg/dl and 244 mg/dl with the contour next ez meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next ez meter and contour next test strips from lot # 3aheg05a for evaluation.An in-house testing was performed with the returned meter and returned test strips using blood sample, which gave a satisfactory performance.
 
Additional Manufacturer Narrative
Udi related data quality updates only: sections d1 (brand name), d4 (catalog # and udi #) and g4 (510k#) have been updated.

Brand Name
CONTOUR® NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
Manufacturer (Section G)
PHC CORPORATION (REGISTRATION NUMBER: 1000134386)
2131-1 minamigata
toon ehime, 791-0 395
JA   791-0395
Manufacturer Contact
shweta gulati
100 summit lake drive
valhalla, NY 10595
9142361830
MDR Report Key18118948
Report Number1810909-2023-00246
Device Sequence Number6875351
Product Code NBW
UDI-Device Identifier10301937312219
UDI-Public(01)10301937312219(17)250131(10)DW3AHEG05A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2025
Device Model Number7312
Device Catalogue Number83624788
Device Lot Number3AHEG05A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer01/17/2024
04/02/2025
Initial Report FDA Received Date11/13/2023
Supplement Report FDA Received Date01/22/2024
04/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale